I decided I am going to stop taking Loxapine for the next 6 days before my pdoc appointment to see if I feel more energetic and awake during the day. If not then I know it’s not this med making me so tired and it’s probably just my job. Hopefully I don’t get too paranoid when I stop taking it before my appointment. I’m stopping cold turkey
I don’t want to take mine either.
I have not had very good experiences stopping meds cold turkey.
Maybe you should talk to your doctor first before you do anything.
i wouldn’t stop your meds cold turkey! You should really talk to your pdoc first before starting to do it… i think it would be better to taper it off than stopping cold turkey.
Not a good idea.
No thank you.
That sounds unpleasant.
I was told by my first pdoc that every time you quit your meds and then start taking them again they can lose effectiveness. Going on and off your meds too many times and they may stop working altogether, then you will have no relief from your suffering.
If you are fine without meds then you’re lucky and that is a different story. However, if you are doing well with meds, and the side effects are minimal or tolerable I would recommend you stay on them
Is this really true? I want to try quitting my meds sometime in the future.
it’s what i heard too, so there prob is some truth in it.
Taper your medicine.
It’s what I was told by my first pdoc when he put me on medication. I would assume he has seen it happen because there are lots of patients who go off their meds when they start feeling better. You can quit if you want, but it is risky. Don’t mess up a good thing.
Great way to make your illness worse.
Hmm okay seems like maybe I’m making the wrong choice. I can’t taper myself down cause I only have capsules in 50mg strengths
See I wanted to have some proof that my med is what’s making me tired that way I have information when I see my pdoc on Tuesday.
Stopping your meds especially cold turkey is a very bad idea.
Don’t do this, you could be very sorry.
There’s a good chance that your symptoms will get worse.
Once you lose insight it’s all over.
Are you not going to take them any more, or just until you see your doctor? Are you going to tell your doctor?
Just until I see my doctor and yes I’m going to tell her
I haven’t seen many people talking about visual hallucinations in here, you must be suffering a lot right now. God bless you hope you’re doing okay lil sis